Un théorème de transcendance en caractéristique finie
Journal de Théorie des Nombres de Bordeaux, Volume 15 (2003) no. 1, pp. 57-82.

Let p be a prime number, and q=p r , with r0. Let k=𝔽 q (T), and k ¯ be its algebraic closure. We can associate to any Drinfeld module of rank 2, a modular invariant j, and also modular functions. We are interesting in one of them, denoted Δ ¯. In particular, we show that if |t|<q -1 q-1 then at least one of the two numbers j(t) and Δ ¯(t) is transcendental over k.

Soit p un nombre premier et q=p r , où r est non nul. On considère le corps k=𝔽 q (T), dont on note k ¯ une clôture algébrique. On peut associer à tout module de Drinfeld de rang 2, défini sur k ¯, un invariant modulaire j, ainsi que des fonctions modulaires. On s'intéresse à l'une d'entre elles, notée Δ ¯. On montre en particulier, que si |t|<q -1 q-1 alors l'un au moins des deux nombres j(t) et Δ ¯(t) est transcendant sur k.

@article{JTNB_2003__15_1_57_0,
     author = {Sophie Dion},
     title = {Un th\'eor\`eme de transcendance en caract\'eristique finie},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {57--82},
     publisher = {Universit\'e Bordeaux I},
     volume = {15},
     number = {1},
     year = {2003},
     doi = {10.5802/jtnb.387},
     zbl = {1049.11080},
     mrnumber = {2019001},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.387/}
}
TY  - JOUR
TI  - Un théorème de transcendance en caractéristique finie
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2003
DA  - 2003///
SP  - 57
EP  - 82
VL  - 15
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.387/
UR  - https://zbmath.org/?q=an%3A1049.11080
UR  - https://www.ams.org/mathscinet-getitem?mr=2019001
UR  - https://doi.org/10.5802/jtnb.387
DO  - 10.5802/jtnb.387
LA  - fr
ID  - JTNB_2003__15_1_57_0
ER  - 
%0 Journal Article
%T Un théorème de transcendance en caractéristique finie
%J Journal de Théorie des Nombres de Bordeaux
%D 2003
%P 57-82
%V 15
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.387
%R 10.5802/jtnb.387
%G fr
%F JTNB_2003__15_1_57_0
Sophie Dion. Un théorème de transcendance en caractéristique finie. Journal de Théorie des Nombres de Bordeaux, Volume 15 (2003) no. 1, pp. 57-82. doi : 10.5802/jtnb.387. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.387/

[ADR] M. Ably, L. Denis, F. Recher, Transcendance de l'invariant modulaire en caractéristique finie. Math. Z. 231 (1999), 75-89. | MR | Zbl

[Ba] S. Bae, On the modular equation for Drinfeld modules of rank 2. J. Number Theory 42 (1992), 123-133. | MR | Zbl

[BS] K. Barré-Sirieix, G. Diaz, F. Gramain, G. Philibert, Une preuve de la conjecture de Mahler-Manin. Invent. Math. 124 (1996), 1-9. | MR | Zbl

[B] M.L. Brown, Singular moduli and supersingular moduli of Drinfeld modules. Invent. Math. 110 (1992), 419-439. | MR | Zbl

[Ca] L. Carlitz, The arithmetic of polynomials in Galois field. Amer. J. Math. 54 (1932), 39-50. | JFM | MR | Zbl

[Ch] G.V. Chudnovsky, Contributions to the theory of transcendental numbers. Math. Surveys A.M.S. 19 (1984), 355-383. | Zbl

[Gel] E.U. Gekeler, Drinfeld-Moduln und modulare Formen über rationalen Funktionkörpern. Dissertation, Rheinische Friedrich-Wilhems-Universität, Bonn, 1979. Bonner Mathematische Schriften 119. | MR | Zbl

[Ge2] E.U. Gekeler, Über Drinfeldsche Modulkurven vom Hecke-Typ. Comp. Math. 57 (1986), 219-236. | Numdam | MR | Zbl

[Ge3] E.U. Gekeler, Drinfeld modular curves. Lecture Notes in Math., Springer-Verlag, 1986. | MR | Zbl

[Ge4] E.U. Gekeler, A product expansion for the discriminant function of Drinfeld modules of rank two. J. Number Theory 21 (1985), 135-140. | MR | Zbl

[Ge5] E.U. Gekeler, On the coefficients on Drinfeld modular forms. Invent. Math. 93 (1988), 667-700. | MR | Zbl

[Ge6] E.U. Gekeler, On the de Rham isomorphism for Drinfeld modules. J. Reine Angew. Math. 401 (1989), 188-208. | MR | Zbl

[Ge7] E.U. Gekeler, Quasi periodic functions and Drinfeld modular forms. Comp. Math. 69 (1989), 277-293. | Numdam | MR | Zbl

[H] L.C. Hsia, On the coefficients of modular polynomials for Drinfeld modules. J. Number Theory 72 (1998), 236-256. | MR | Zbl

[L] S. Lang, Elliptic functions. Addison Wesley, 1973. | MR | Zbl

[M] R. Müller, Algebraische unabhängigkeit der werte gewisser lückenreihen in nichtarchimedisch bewerteten körpern. Results Math. 24 (1993), 288-297. | MR | Zbl

[N1] Y. Nesterenko, Modular functions and transcendence problems. C.R. Acad. Sci. Paris 322 (1996), 909-914. | MR | Zbl

[N2] Y. Nesterenko, Modular functions and transcendence questions. Mat. Sb. 187 (1996), no 9, 65-96 (russian); English translation in Sb. Math. 187 (1996), no 9, 1319-1348. | MR | Zbl

[P] P. Philippon, Indépendance algébràque et K-fonctions. J. Reine Angew. 497 (1998), 1-15. | MR | Zbl

[T] A. Thiery, Indépendance algébrique des périodes et quasi-périodes d'un module de Drinfeld. The arithmetic of function fields, Proc. of the workshop at the Ohio State Univ., Berlin: Walter de Gruyter, 1991. | Zbl

Cited by Sources: